# SDR 05FDEA03062

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DOUBLER AT STA 715-720A AND STRINGER 28R REQUIRES EVALUATION.  DOUBLER FOUND TO NOT CONFORM TO SRM STANDARDS.  REMOVED,   FABRICATED, ALODINED, PRIMED AND INSTALLED NEW DOUBLER AT STA 715 TO 720A BEWEEN STRINGERS 27R AND 28R ALL C/W IAW FX B727 SRM 53-30-3,51-30-2 AND 51-10-2.
